Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach

Elsner L (1994)
Linear algebra and its applications 208-209: 83-95.

Download
OA
Journal Article | Published | English
Abstract
It is shown that recent perturbation theorems for the joint spectrum of commuting matrices, which have been proved using Clifford-algebra tools, can be obtained and improved by classical means, as used in the case of the standard eigenvalue problem.
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L. Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach. Linear algebra and its applications. 1994;208-209:83-95.
Elsner, L. (1994). Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach. Linear algebra and its applications, 208-209, 83-95.
Elsner, L. (1994). Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach. Linear algebra and its applications 208-209, 83-95.
Elsner, L., 1994. Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach. Linear algebra and its applications, 208-209, p 83-95.
L. Elsner, “Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach”, Linear algebra and its applications, vol. 208-209, 1994, pp. 83-95.
Elsner, L.: Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach. Linear algebra and its applications. 208-209, 83-95 (1994).
Elsner, Ludwig. “Perturbation theorems for the joint spectrum of commuting matrices: a conservative approach”. Linear algebra and its applications 208-209 (1994): 83-95.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar